# SDR SIMA20160401005

- Difficulty date: April 1, 2016
- Submitted: April 14, 2016
- Operation: Air carrier
- Aircraft: N932AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500915
- Aircraft time: 28,196 hours, 23,511 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Part number: 14531545003
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BAGGAGE DOOR CORROSION AROUND NUTPLATE HOLE, FWD LOWER.  REPAIRED BAGGAGE DOOR CORROSION AROUND NUTPLATE HOLE IAW ERS-EM-52MR-513.
